# SDR CALA2019072901275

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 63,994 hours, 23,413 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: CAL93311
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR PANELS ARE COMING APART. UNABLE TO BE RESET. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN EVALUATE AND CONTACT TOMC L/P LOCKED FOR MAINTENANCE FERRY UNLOCK R/R COCKPIT DOOR REF AMM 52-52-02 OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1826616  SN OFF 0167 DOOR, FLIGHT DE  OFF 29-5251-9-9004 0167 ON 29-5251-9-9004 0143.
